B. Bercu, D. Saporta, B. Et-gégoud-petit, and A. , Asymptotic Analysis for Bifurcating AutoRegressive Processes via a Martingale Approach, Electronic Journal of Probability, vol.14, issue.0, 2008.
DOI : 10.1214/EJP.v14-717

URL : https://hal.archives-ouvertes.fr/hal-00325866

R. Cowan and R. G. Et-staudte, The Bifurcating Autoregression Model in Cell Lineage Studies, Biometrics, vol.42, issue.4, pp.769-783, 1986.
DOI : 10.2307/2530692

J. Guyon, Limit theorems for bifurcating Markov chains. Application to the detection of cellular aging, The Annals of Applied Probability, vol.17, issue.5/6, pp.1538-1569, 2007.
DOI : 10.1214/105051607000000195

T. Harris, The theory of branching processes, 1963.
DOI : 10.1007/978-3-642-51866-9

S. Y. Hwang, I. V. Basawa, and I. K. Et-yeo, Local asymptotic normality for bifurcating autoregressive processes and related asymptotic inference, Statistical Methodology, vol.6, issue.1, pp.61-69, 2008.
DOI : 10.1016/j.stamet.2008.03.002

E. J. Stewart, R. Madden, G. Paul, and F. Et-taddéi, Aging and Death in an Organism That Reproduces by Morphologically Symmetric Division, PLoS Biology, vol.297, issue.2, pp.295-300, 2005.
DOI : 10.1371/journal.pbio.0030045.sv001

URL : https://hal.archives-ouvertes.fr/inserm-00080154